My baby girl was recently treated for malaria and typhoid after a test with 3 days injection and Amoxycillin syrup, after a dose of the amoxyl my baby started complaining of stomach ache, and this lasted for a week before she got better Today again I took her to the clinic because her temperature was high throughout the night, after the test, the same treatment was given, but I noticed 2 hours after using the amoxyl, my baby started rubbing the Tommy again, my question is which of the drug is she reacting to?
Dr Aina Johnson

Paediatrician

Kindly go to another hospital preferably a Teaching Hospital or standard private with a Paediatrician for further evaluation and management
  • Best Answer
I'm very sceptical of all these Malaria/Typhoid only diagnoses and treatment. Malaria itself and Typhoid can cause abdominal pain and drugs also have side effects which may include abdominal pain depending on the medications.